| Model Number |
SY60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A purchasing coordinator reported that during an intraocular lens (iol) implant procedure, the iol defect was noted.Additional information was requested and received stating the iol had to be removed due to defect.There was no patient harm.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.The manufacturer internal reference number is: (b)(4).